Using a Krasnoselskii-type fixed point theorem due to Burton, we discuss the existence of integrable solutions of general quadratic-Urysohn integral equations on a bounded interval $(a,b)$. Uniqueness of the solution is also studied. An example to illustrate our theory is also included.
"On existence and uniqueness of $L_1$-solutions for quadratic integral equations via a Krasnoselskii-type fixed point theorem." Rocky Mountain J. Math. 48 (6) 1743 - 1762, 2018. https://doi.org/10.1216/RMJ-2018-48-6-1743